# SDR DALA2014071504131

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 46,809 hours, 25,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR FRAME BEAM IS CORRODED AT LOWER TANG AND PREVIOUS BLEND OUT.  REMOVED CORROSION.  FABRICATED AND INSTALLED NEW MID CARGO DOOR FRAME BEAM IAW SRM 51-30-01, 51-10-05 AND DWG 5930481.
